# SDR CA051004009

- Difficulty date: September 30, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,037 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2153003126
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT ANGLES FOUND CRACKED WHEN DOING SB 215-454R3 PART B.
